# SDR AALA20010619

- Difficulty date: March 21, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENT AT FUSELAGE SKIN ABOVE STRINGER 24R AT STATION 340.  REMOVED DAMAGED AREA, INSTALLED DOUBLER PER SRM 53-30-3 PART 1.  (M)
